# SDR 6017803312007

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N244FX
- Make and model: Lear 60LEAR
- Aircraft serial: 178
- Aircraft time: 6,631 hours, 4,670 cycles
- Engine: Pwa PW305A
- Engine time: 6,240 hours, 4,392 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

LOUD BANG ON LT ENGINE AT FL 410 FOLLOWED BY MAJOR VIBRATION, SHUT ENGINE DOWN IN FLIGHT.  PRELIMINARY INVESTIGATION: 1ST STAGE COMPRESSOR BLADE LET LOOSE. BOUNCED AROUND INSIDE CONTAINMENT RING BUT MADE ITS WAY FORWARD WHERE IT PENETRATED THROUGH THE INLET. THIS CAUSED THE OUTER COWLINGS TO BECOME PRESSURIZED WHICH POPPED THE LATCHES AND THE COWLINGS DEPARTED THE AIRCRAFT, AND MADE SLIGHT CONTACT WITH THE HORIZONTAL STABILIZER.
